# SDR SIMA201130002

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 19,067 hours, 13,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FORWARD CABIN EMERGENCY DOOR EXIT LIGHT HAS BURNED OUT BULB.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BULB FROM THE FORWARD CABIN EMERGENCY DOOR EXIT LIGHT IAW AMM 33-51-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
